Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 14, Number 2

All articles in this issue are freely accessible.

An improvement and generalization of Bellman-Shapiro’s theorem on a problem in additive number theory
S. C. Tang.
Proc. Amer. Math. Soc. 14 (1963), 199-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0150082
Automorphisms of generalized Witt algebras have fixed points
David Lissner.
Proc. Amer. Math. Soc. 14 (1963), 205-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0150179
Matrix $ℵ$-rings
María J. Wonenburger.
Proc. Amer. Math. Soc. 14 (1963), 211-215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0147431
Finite models of identities
Sherman K. Stein.
Proc. Amer. Math. Soc. 14 (1963), 216-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0144995
On incomplete and balanced incomplete block designs
Kulendra N. Majindar.
Proc. Amer. Math. Soc. 14 (1963), 223-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0146096
Note on a paper by Shepperd on the braid group
Seymour Lipschutz.
Proc. Amer. Math. Soc. 14 (1963), 225-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0146830
Tauberian constants for the Abel and Cesàro transformations
Amnon Jakimovski.
Proc. Amer. Math. Soc. 14 (1963), 228-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158202
Whittaker’s constant for lacunary entire functions
Herbert S. Wilf.
Proc. Amer. Math. Soc. 14 (1963), 238-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145076
On the behaviour of the Fourier coefficients
Sulaxana Kumari.
Proc. Amer. Math. Soc. 14 (1963), 243-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0146594
On the logarithmic means of the successively derived conjugate series of a Fourier series
Sulaxana Kumari.
Proc. Amer. Math. Soc. 14 (1963), 256-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145273
Some applications of the inequality of arithmetic and geometric means to polynomial equations
Herbert S. Wilf.
Proc. Amer. Math. Soc. 14 (1963), 263-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145047
Conditions for a matrix to commute with its integral
Irving J. Epstein.
Proc. Amer. Math. Soc. 14 (1963), 266-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0151670
The $G$-functions as unsymmetrical Fourier kernels. III
Roop Narain.
Proc. Amer. Math. Soc. 14 (1963), 271-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0149210
On a theorem of Erdős and Fuchs in additive number theory
Paul T. Bateman, Eugene E. Kohlbecker and Jack P. Tull.
Proc. Amer. Math. Soc. 14 (1963), 278-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0144876
The semi-group property of Poisson transformation and Snow’s inversion formula
Harry Pollard.
Proc. Amer. Math. Soc. 14 (1963), 285-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0146606
On hyponormal operators
Tsuyoshi Andô.
Proc. Amer. Math. Soc. 14 (1963), 290-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145353
On decomposition into stochastically independent components
S. P. Lloyd.
Proc. Amer. Math. Soc. 14 (1963), 292-297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0146885
On an extension of the concept conditional expectation
H. D. Brunk.
Proc. Amer. Math. Soc. 14 (1963), 298-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148090
On extreme averaging operators
S. P. Lloyd.
Proc. Amer. Math. Soc. 14 (1963), 305-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159234
On the absolute harmonic summability of the factored Fourier series.
Shiva Narain Lal.
Proc. Amer. Math. Soc. 14 (1963), 311-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0147831
On the completion of tractable normed algebras
John A. Lindberg.
Proc. Amer. Math. Soc. 14 (1963), 319-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159243
On matrices over the ring of continuous complex valued functions on a Stonian space
Don Deckard and Carl Pearcy.
Proc. Amer. Math. Soc. 14 (1963), 322-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0147926
Bishop’s generalized Stone-Weierstrass theorem for the strict topology.
I. Glicksberg.
Proc. Amer. Math. Soc. 14 (1963), 329-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0146645
On some open questions concerning strictly singular operators
Seymour Goldberg and Edward O. Thorp.
Proc. Amer. Math. Soc. 14 (1963), 334-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145361
Algebraic extensions of continuous function algebras
G. A. Heuer and J. A. Lindberg.
Proc. Amer. Math. Soc. 14 (1963), 337-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0159244
The maximal ideal space of the functions locally in a function algebra.
Gabriel Stolzenberg.
Proc. Amer. Math. Soc. 14 (1963), 342-345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0146676
Order properties of bounded observables
Neal Zierler.
Proc. Amer. Math. Soc. 14 (1963), 346-351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145863
The affine group of a Lie group
Joseph A. Wolf.
Proc. Amer. Math. Soc. 14 (1963), 352-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145005
A note on the Riesz representation theorem
Don H. Tucker.
Proc. Amer. Math. Soc. 14 (1963), 354-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145334
A further theorem of the Sylvester type
M. Edelstein, F. Herzog and L. M. Kelly.
Proc. Amer. Math. Soc. 14 (1963), 359-363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0146813
A proof of the nonretractibility of a cell onto its boundary
Morris W. Hirsch.
Proc. Amer. Math. Soc. 14 (1963), 364-365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145502
Unique factorization for polynomials
Charles H. Giffen.
Proc. Amer. Math. Soc. 14 (1963), 366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0144893